Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 28, 2011, 9:10 AM EDT for Sussex County, Delaware. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2011, 9:10 AM EDT (13:10 UTC)
- Expired
- Sep 28, 2011, 9:45 AM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 33 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 1.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 600 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
652
WWUS81 KPHI 281310
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 AM EDT WED SEP 28 2011
DEZ003-281345-
INLAND SUSSEX DE-
910 AM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SUSSEX COUNTY THROUGH
9:45 AM...
AT 905 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM 12 MILES NORTHWEST OF SALISBURY...MOVING NORTHEAST AT
25 TO 30 MPH. THE THUNDERSTORM WILL BE NEAR BETHEL AROUND 925
AM...SEAFORD AROUND 935 AM AND BRIDGEVILLE AROUND 945 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM.
LAT...LON 3846 7565 3846 7570 3847 7571 3878 7572
3883 7569 3868 7542 3845 7563
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 28, 6:34 AM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Sep 28, 6:34 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
634 AM EDT WED SEP 28 2011
.SYNOPSIS...
STUBBORN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO SIT OVER
THE OHIO VALLEY THROUGH AT LEAST THURSDAY. MORE ENERGY FROM THE
PACIFIC NORTHWEST WILL KICK THE UPPER LEVEL TO THE EAST AS IT DRAGS
A COLD FRONT THROUGH LATER ON THURSDAY AND OUT TO SEA BY FRIDAY. A
SECONDARY COLD FRONT LOOKS TO MOVE THROUGH DURING THE DAY FRIDAY
WITH CANADIAN HIGH PRESSURE FILING IN BEHIND FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A DANGEROUS SITUATION MAY BE DEVELOPING FOR A SMALL PORTION OF
SUSSEX...WARREN AND HUNTERDON COUNTIES AS OF 630 AM. AN FFW IS
BEING ISSUED. S BRANCH OF THE RARITAN IS RISING AT ABOUT .3FT
EVERY 15 MIN. THE 06Z NAM MAY HAVE THE EXCESSIVE RAIN NAILED FOR
NW NJ.
WARM FRONT FROM DELMARVA TO JUST S OF KDCA FOCUSES THE STRATUS/FOG
AND ENOUGH INFLOW FOR LIFT N OF THE WARM FRONT TO PRODUCE HEAVY
SCT SHOWERS AS OF 5 AM.
A NUMBER OF RIVERS ARE RESPONDING NOW AND WHILE MOST IF NOT ALL
SHOULD REMAIN JUST BLO FS...CANNOT PROMISE THE SAME FOR LATE TODAY
OR TONIGHT. SUSSEX COUNTY TO HUNTERDON COUNTY ARE THE PRIMARY
AREAS OF CONCERN THRU 9AM.
PLS SEE SPC DAY 1 OUTLOOK FOR POTENTIAL ISO SVR SW PTN OF THE FA
THIS AFTN/EVE.
TRIED TO MAKE SENSE OF BEST CHANCE FOR BANDS OF HEAVY SHOWERS SO
NO ONE SET OF GUIDANCE IS SEEN AS BEST GUIDE.
BASICALLY SE LOW LVL INFLOW/UPSLOPE COMBINED WITH S TO N MOVEMENT
OF 20-25 KTS...AND INCREASING INSTABILITY AS THE COOL POOL IN THE
MIDWEST HEADS EAST A RELATIVELY POP FCST FOR TODAY. WHERE IT WONT
RAIN IS DIFFICULT TO BE SURE BUT THE COAST AFTER 12Z TODAY MAY THE
MOST FAVORED FOR NO RAIN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
TONIGHT MIGHT BE THE BEST CHC FOR HEAVY RAIN AND THUNDERSTORMS IN
THE WATCH AREA AS A WEAK SFC LOW AND DIFFLUENT THICKNESS MOVE TO
THE DEL VALLEY.
IT COULD CLEAR OUT ALOFT TOWARD DAWN THURSDAY BUT THAT WOULD INCREASE
PATCHY DENSE FOG POTENTIAL LATE THIS COMING NIGHT.
BLENDED MODEL GUIDANCE FOR TEMPS/DEWPOINTS/WINDS WITH ANOTHER HUMID
NIGHT IN STORE FOR US BUT PROBABLY THE LAST FOR QUITE A WHILE.
GUIDANCE HAS BEEN UNDERFCSTG THE DEWPOINTS THE PAST DAY OR SO.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
LONG WAVE TROUGH OVER THE OHIO VALLEY ASSOCIATED WITH LOLLYGAGGING
MID-LEVEL LOW WILL FINALLY BEGIN TO OPEN UP ON THURSDAY AS ANOTHER
PIECE OF MID-LEVEL ENERGY EJECTS INTO ITS BASE. THIS THEN STARTS TO
PUSH THE OPEN WAVE TOWARDS THE NORTHEAST AT A FASTER CLIP THUS
ALLOWING THE CURRENT STATIONARY FRONT TO OUR WEST TO BEGIN TO MOVE
EAST AS A COLD FRONT. THERE IS A LOT OF VORTICITY ASSOCIATED WITH
THE PASSAGE OF THE MID-LEVEL LOW AND COLD FRONT SO AIR PARCEL
ASCENSION WILL NOT BE AN ISSUE FOR THURSDAY. DEEP VERTICAL SHEAR
WILL BE PRIME FOR AN ENHANCED UPDRAFT ROTATION AND UNDER THE MOIST
SOUTHERLY FLOW DEWPOINTS WILL REMAIN IN THE MID 60S.
THE MAIN QUESTION IS CAN WE BREAK OUT ENOUGH FOR THE EARLY AFTERNOON
HOURS TO SEE AN INCREASE IN SURFACE BASED CAPE. AS OF NOW IT LOOKS
AS THOUGH THE FRONT WILL BE BARRELING THROUGH BY THE AFTERNOON HOURS
AND THERE COULD BE MODEST CLEARING. IT DOES NOT LOOK TO BE A
WIDESPREAD EVENT ON THURSDAY BUT ALL SEVERE CONVECTIVE INDICES
POINT TO A RATHER ACTIVE AFTERNOON/EVENING WITH GUSTY WINDS AND
HEAVY RAIN.
WITH THIS FRONT THROUGH THE REGION BY FRIDAY MORNING ANOTHER, WEAKER
AND DRIER, COLD FRONT WILL SWEEP THROUGH ON FRIDAY. THIS IS
ASSOCIATED WITH THE MID-LEVEL CLOSED LOW THAT KICKED ITS PREDECESSOR
TO THE EAST. STILL HAVE A CHANCE TO SEE SOME SHOWERS, MAINLY ACROSS
OUR NORTHERN ZONES, WITH THE STRONGER MID-LEVEL ENERGY SHEARING
ACROSS THOSE PARTS OF THE CWA. WITH A COLD POOL ALOFT AND STRONG
COLD AIR ADVECTION TAKING PLACE ON SATURDAY WE COULD STILL SEE A
RESIDUAL SHOWER ACROSS THE NORTH WHILE EVERYWHERE SHOULD BE DRY.
DRYING TREND CONTINUES FROM SUNDAY THROUGH THE REMAINDER OF THE
LONGTERM PERIOD AS HIGH PRESSURE NOSES IN FROM THE WEST.
TEMPERATURES WILL FEEL MUCH LIKE FALL OVER THE WEEKEND AS A STIFF
NORTHWEST WINDS KICKS IN COOLER AND DRIER CANADIAN AIR.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THROUGH 13Z...WIDESPREAD IFR CIGS WITH VSBY DECREASING TO 1 TO 4
MI IN FOG BY 12Z. SCT BRIEF HEAVY SHOWERS MOVING NORTHWARD. LIGHT
EAST FLOW.
TODAY AFTER 13Z...CIGS GRADUALLY LIFT TO MVFR OR VFR CIGS MIDDAY
WITH IFR CIGS AND RIDGES OBSCURED CONTG ONLY IN THE POCONOS AND
HILLS OF FAR NW NJ. BRIEF IFR CONDS IN SCT HEAVY SHOWERS WITH ISO
STRONG TSTMS...MAINLY THIS AFTN AND MOSTLY AWAY FROM THE COAST.
MOST OF THE TSTMS IN DE/MD AND SE PA. SE WIND G 15 KT THIS AFTN
EXCEPT SW G 30 KT POSSIBLE IN ANY AFTN TSTM ACROSS MD/DE/SE PA.
TONIGHT...MVFR OR IFR CIGS. BRIEF LIFR IN SCT HEAVY SHOWERS WITH
ISO TSTMS. LIGHT SE WIND.
OUTLOOK...
UPPER LEVEL LOW PRESSURE AND SOUTHERLY FLOW WILL CONTINUE INTO
THE FIRST HALF OF THURSDAY BEFORE A STRONG COLD FRONT SWINGS
THROUGH LATER IN THE DAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED
ON THURSDAY AS THE FRONT LIFTS THROUGH. A SECONDARY FRONT WILL
SWEEP THROUGH ON FRIDAY GIVING WAY TO BUILDING HIGH PRESSURE OVER
THE WEEKEND. THERE COULD STILL BE MVFR CIGS AND VSBY WITH THE
STORMS ON THURSDAY AND POSSIBLY ON FRIDAY WILL ANY REMAINING LOW
LEVEL MOISTURE. VFR CONDITIONS ARE EXPECTED OVER THE WEEKEND AS
WINDS SHIFT TOWARDS THE NORTHWEST AND BRING IN DRIER AIR.
&&
.MARINE...
TODAY AND TONIGHT...NO HEADLINE.
WINDS ARE EXPECTED TO REMAIN WELL BELOW ADVISORY CRITERIA THROUGH
TONIGHT. SEAS WILL REMAIN AT 3 OR 4 FEET ON THE OCEAN, WHICH IS
WHAT WAVEWATCH CONTINUES TO FORECAST. THERE MAY BE SOME STRONG
THUNDERSTORMS MAINLY OVER DELAWARE BAY AND OVER THE SOUTHERN OCEAN
WATERS THIS AFTN OR EVENING.
OUTLOOK...
UPPER LEVEL LOW PRESSURE WILL FINALLY DEPART THE OHIO VALLEY AND
MOVE TOWARDS THE EAST ON THURSDAY. A TRAILING COLD FRONT WILL SWEEP
THROUGH ON THURSDAY AFTERNOON AND WE WILL SEE HEAVY SHOWERS WITH
POSSIBLY STRONG THUNDERSTORMS DURING THE AFTERNOON HOURS. A
SECONDARY COLD FRONT WILL PUSH BY ON FRIDAY WITH AGAIN A CHANCE OF
SHOWERS INTO SATURDAY. WINDS WILL THEN SWING AROUND TO THE NORTHWEST
AND UNDER A TIGHT PRESSURE GRADIENT INCREASE AND BECOME GUSTY. SEAS
SHOULD BUILD TO AROUND 5 FEET BY LATE SATURDAY NIGHT. SMALL CRAFT
CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT THROUGH MONDAY ONCE HIGH
PRESSURE ESTABLISHES ITSELF OVER OUR REGION.
&&
.HYDROLOGY...
A DANGEROUS SITUATION MAY BE DEVELOPING FOR A SMALL PORTION OF
SUSSEX...WARREN AND HUNTERDON COUNTIES AS OF 630 AM. AN FFW IS
BEING ISSUED. S BRANCH OF THE RARITAN IS RISING AT ABOUT .3FT
EVERY 15 MIN. THE 06Z NAM MAY HAVE THE EXCESSIVE RAIN NAILED FOR
NW NJ. PLS FOLLOW WARNINGS AND STATEMENTS.
THE MONTGOMERY COUNTY RAIN MAY BE EASING AS OF 630 AM?
FFA ISSUED FOR E PA AND FAR NW NJ THROUGH TONIGHT. LAST EVENINGS RFALL
OF 2.52 INCHES IN STODDARTSVILLE OF MONROE COUNTY...1.98 IN BLAKESLEE
CARBON COUNTY AND 1.48 INCHES IN BETHEL OF BERKS COUNTY COMBINED
WITH PWAT NEAR 1.5 INCHES...SOME UPSLOPE CONTRIBUTION TO
LIFT...POTENTIAL FOR REMNANTS OF ANY NNEWD MOVING ISO SVR IN THE
SW PORTION OF THE FA...AND PORTIONS OF E PA ALREADY VULNERABLE
FROM 9 TO 11 INCH RAINS THIS MONTH SUGGEST A FLASH FLOOD WATCH
WOULD BE BENEFICIAL. THIS DISCUSSES THE POTENTIAL FOR ISOLATED 1 OR
2 HR RAINS OF 1.5 TO 3 INCHES POSSIBLY CAUSING EXCESSIVE SHORT
FUSED RUNOFF RESPONSE.
MAINSTEMS SHOULD BE OKAY IN THIS PATTERN DUE TO LACK OF NON
ANTICIPATED WIDESPREAD 2+ INCH AMTS...HOWEVER NO GUARANTEE. THE
NESHAMINY...LEHIGH AND SOUTH BRANCH OF THE RARITAN ARE AMONG OUR
CONCERNS.
HIGHBRIDGE NJ 2.4 INCHES IN LAST 4 HOURS ENDING 5 AM VIA COCORAHS.
THIS IS THE S BRANCH OF THE RARITAN IN NJ.
CLINTON IN HUNTERDON COUNTY HAS HAD 1.81 INCHES IN THE PAST 6
HOURS ENDING AT 5 AM WITH RIEGELSVILLE NEARLY 1.5 INCHES AND
STOCKTON 1.37 INCHES. THIS PLUS THE SPRUCE RUN RESPONSE IN
HUNTERDON COUNTY AND GRIDDED FFG PROMPTED THE RECENT FLOOD
ADVISORY. MEANWHILE...OUR FFMP SUGGESTS THE MUSCONETCONG IS GOING
TO RESPOND INTO FLOOD IN WARREN COUNTY NJ.
FOR BUCKS COUNTY WE'RE AWAITING MORE DATA ON THE PERKIOMEN BUT
THAT WAS RISING AT A RATE THAT WOULD CAUSE MINOR FLOODING.
&&
.TIDES/COASTAL FLOODING...
REEDY PT DE EXCEEDED FS AT MIDNIGHT BY .09 INCHES WITH A 7.29 READING.
PHL REMAINED BELOW FS BY .08 AT 224 AM. SORT OF AN ODDITY.
A MORE GENERAL CF ADVISORY HAS ISSUED FOR THE ATLC WATERS HIGH TIDE
MID AND LATE THIS MORNING. PROBABLE REPEATS CF EPISODES IN FUTURE
HIGH TIDE CYCLES...ESPECIALLY THURSDAY MORNING AND POSSIBLY
FRIDAY LATE MORNING AS ASTRO PREDICTED HIGH TIDES INCREASE.
PHL AND REEDY POINT ARE MARGINAL AND PROBABLY WILL ISSUE CFSTMT AROUND
6AM ONCE I CAN GAIN A BETTER HANDLE ON THE TRENDS VS GUIDANCE.
MONITORING RAIN CAUSED FLOOD WARNINGS ATTM.
&&
.RIP CURRENTS...
FAIRLY LONG PERIOD 9-10 SECONDS 3 FT SE SWELLS EXPECTED THROUGH
THE DAY TODAY WITH A SE WIND OF ABOUT 10 KT. THIS WITH THE CONTINUED
INFLUENCE OF THE NEW MOON...A MODERATE RISK OF RIP CURRENTS WAS
FORECAST FOR WEDNESDAY. ITS MARGINAL MDT-LOW IN DE BUT ISSUED MDT
FOR ALL.
&&
.CLIMATE...
MAY ADD SOME MONTHLY DATA IF TIME BY 7AM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
067>071.
NJ...COASTAL FLOOD ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
NJZ012>014-020>027.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007.
DE...COASTAL FLOOD ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
DEZ002>004.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...HEAVENER
NEAR TERM...DRAG 632A
SHORT TERM...DRAG
LONG TERM...HEAVENER
AVIATION...DRAG/HEAVENER
MARINE...DRAG/HEAVENER
HYDROLOGY...632A
TIDES/COASTAL FLOODING...
RIP CURRENTS...
CLIMATE...Hazardous weather outlook, Sep 28, 3:51 AM EDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 AM EDT WED SEP 28 2011 MDZ008-012-015-019-020-NJZ008>010-015-290800- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET- MERCER- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND NORTHWEST NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ054-055-060>062-067>069-290800- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER- MONTGOMERY-BUCKS- 351 AM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-290800- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 351 AM EDT WED SEP 28 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-290800- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ070-071-290800- DELAWARE-PHILADELPHIA- 351 AM EDT WED SEP 28 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. COASTAL FLOODING IS POSSIBLE DURING THURSDAY AND FRIDAYS HIGH TIDE CYCLES. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-290800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 AM EDT WED SEP 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 28, 5:45 AM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 AM EDT WED SEP 28 2011
PAZ060-067-068-281045-
BERKS PA-CHESTER PA-MONTGOMERY PA-
545 AM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CHESTER AND MONTGOMERY
COUNTIES...
AT 541 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF WEST CHESTER...MOVING NORTH AT
15 MPH. THE THUNDERSTORM WILL BE NEAR PHOENIXVILLE...PUGHTOWN AROUND
600 AM...SPRING CITY...ROYERSFORD AROUND 615 AM...SANATOGA...
POTTSGROVE AROUND 630 AM...GILBERTSVILLE AND GREEN LANE AROUND 645
AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING STRIKES ARE POSSIBLE
WITH THIS STORM.
LAT...LON 4045 7567 4040 7546 4032 7533 4001 7550
4006 7574
HEAVENERLocal storm report, Sep 28, 6:11 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLOOD CLINTON 40.64N 74.91W
09/28/2011 HUNTERDON NJ EMERGENCY MNGR
FLOODING ALONG MANY SMALL STREAMS THROUGHOUT THE
COUNTY.
&&
EVENT NUMBER PHI1100747
HEAVENERLocal storm report, Sep 28, 7:33 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
733 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLOOD CLINTON 40.64N 74.91W
09/28/2011 HUNTERDON NJ EMERGENCY MNGR
FLOODING ALONG MANY SMALL STREAMS THROUGHOUT THE
COUNTY.
0700 AM FLOOD GLEN GARDNER 40.70N 74.94W
09/28/2011 HUNTERDON NJ PUBLIC
FLOODING ALONG SMALL STREAMS.
&&
EVENT NUMBER PHI1100747 PHI1100748
KEKSpecial weather statement, Sep 28, 8:30 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
830 AM EDT WED SEP 28 2011
DEZ002>004-MDZ008-012-015-019-020-281430-
CAROLINE MD-CECIL MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-
KENT DE-QUEEN ANNE'S MD-TALBOT MD-
830 AM EDT WED SEP 28 2011
...SHOWERS AND A FEW STRONG THUNDERSTORMS WILL AFFECT CAROLINE...
CECIL...KENT...QUEEN ANNE'S...SUSSEX AND TALBOT COUNTIES THROUGH
10:30 AM...
AT 825 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED SHOWERS AND
A FEW STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST
OF BALTIMORE TO 14 MILES WEST OF SALISBURY...MOVING NORTHEAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR TALBOT...HAMBLETON AROUND 845
AM...WINDYHILL...COPPERVILLE AROUND 900 AM...WYE MILLS...TANYARD
AROUND 915 AM...STARR...HARMONY AROUND 930 AM...SMITHVILLE AND OLD
TOWN AROUND 945 AM.
VERY HEAVY RAIN WILL FALL FROM SOME OF THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THE STRONGEST OF THE SCATTERED THUNDERSTORMS MAY YIELD SMALL
HAIL...AS WELL AS FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3846 7570 3867 7576 3869 7590 3856 7605
3873 7625 3869 7636 3877 7640 3887 7626
3883 7620 3894 7624 3884 7638 3885 7639
3905 7631 3900 7618 3918 7628 3951 7599
3968 7620 3961 7592 3930 7576 3847 7504Local storm report, Sep 28, 8:57 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 AM EDT WED SEP 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLOOD CLINTON 40.64N 74.91W
09/28/2011 HUNTERDON NJ EMERGENCY MNGR
FLOODING ALONG MANY SMALL STREAMS THROUGHOUT THE
COUNTY.
0700 AM FLOOD GLEN GARDNER 40.70N 74.94W
09/28/2011 HUNTERDON NJ PUBLIC
FLOODING ALONG SMALL STREAMS.
0830 AM FLOOD LEBANON TWP 40.73N 74.90W
09/28/2011 HUNTERDON NJ TRAINED SPOTTER
FLOODING ALONG HOFFMANS CROSSING ROAD.
&&
EVENT NUMBER PHI1100747 PHI1100748 PHI1100749
KEKSpecial weather statement, Sep 28, 9:10 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 AM EDT WED SEP 28 2011
DEZ003-281345-
INLAND SUSSEX DE-
910 AM EDT WED SEP 28 2011
...A STRONG THUNDERSTORM WILL AFFECT WESTERN SUSSEX COUNTY THROUGH
9:45 AM...
AT 905 AM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM 12 MILES NORTHWEST OF SALISBURY...MOVING NORTHEAST AT
25 TO 30 MPH. THE THUNDERSTORM WILL BE NEAR BETHEL AROUND 925
AM...SEAFORD AROUND 935 AM AND BRIDGEVILLE AROUND 945 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM.
LAT...LON 3846 7565 3846 7570 3847 7571 3878 7572
3883 7569 3868 7542 3845 7563The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 11:53 PM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Sep 28, 1:54 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Morris and 4 more | 51 min |
| Sep 28, 3:56 AM EDT | Flash Flood Watch | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 39 hr |
| Sep 28, 4:09 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Warren | 51 min |
| Sep 28, 4:10 AM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 7 hr |
| Sep 28, 4:49 AM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Warren | 7 hr |
| Sep 28, 5:45 AM EDT | River Flood Warning | PHI | Hunterdon, Somerset | 22 hr |
| Sep 28, 6:29 AM EDT | Flash Flood Warning | PHI | Sussex, Warren | 7 hr |
| Sep 28, 9:17 AM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Sep 28, 10:02 AM EDT | Coastal Flood Statement | PHI | Burlington, Camden, Gloucester, Salem | 8 hr |
| Sep 28, 12:00 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Warren | 6 hr |
| Sep 28, 3:29 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean | 9 hr |
| Sep 28, 5:58 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 26 hr |
| Sep 27, 8:16 PM EDT | Areal Flood Warning | PHI | Carbon, Monroe | 3 hr |
| Sep 28, 4:38 AM EDT | Areal Flood Warning | PHI | Bucks | 3 hr |
| Sep 28, 5:45 AM EDT | Special Weather Statement | PHI | Montgomery | 60 min |
| Sep 28, 11:15 AM EDT | Special Weather Statement | PHI | Berks | 60 min |
| Sep 28, 12:24 PM EDT | Special Weather Statement | PHI | Lehigh | 51 min |
| Sep 28, 3:20 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery | 55 min |
| Sep 28, 3:59 PM EDT | Special Weather Statement | PHI | Berks, Chester, Delaware, Montgomery | 61 min |
| Sep 28, 4:21 PM EDT | Special Weather Statement | PHI | Carbon | 54 min |
| Sep 28, 4:33 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 2 hr |
| Sep 28, 4:36 PM EDT | Flash Flood Warning | PHI | Berks, Chester | 3 hr |
| Sep 28, 4:48 PM EDT | Special Weather Statement | PHI | Northampton | 57 min |
| Sep 28, 4:59 PM EDT | Areal Flood Advisory | PHI | Bucks, Northampton | 3 hr |
| Sep 28, 5:02 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 58 min |
| Sep 28, 5:12 PM EDT | Special Weather Statement | PHI | Lehigh | 63 min |
| Sep 28, 5:29 PM EDT | Special Weather Statement | PHI | Carbon | 61 min |
| Sep 28, 5:32 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Northampton | 58 min |
| Sep 28, 5:42 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more | 3 hr |
| Sep 28, 6:31 PM EDT | Special Weather Statement | PHI | Northampton | 59 min |
| Sep 28, 6:35 PM EDT | Areal Flood Warning | PHI | Bucks | 2 hr |
| Sep 28, 6:41 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Sep 28, 7:44 PM EDT | Areal Flood Warning | PHI | Chester | 3 hr |
| Sep 28, 8:30 AM EDT | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 2 hr |
| Sep 28, 9:32 AM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 3 hr |
| Sep 28, 10:05 AM EDT | Special Weather Statement | PHI | Caroline | 40 min |
| Sep 28, 1:40 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's | 65 min |
| Sep 28, 1:58 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 62 min |
| Sep 28, 2:14 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 2 hr |
| Sep 28, 2:59 PM EDT | Special Weather Statement | PHI | Cecil | 61 min |
| Sep 28, 3:54 PM EDT | Special Weather Statement | PHI | Cecil | 66 min |
| Sep 28, 10:45 AM EDT | Special Weather Statement | PHI | Kent | 60 min |
| Sep 28, 1:31 PM EDT | Special Weather Statement | PHI | Sussex | 59 min |
| Sep 28, 2:41 PM EDT | Special Weather Statement | PHI | Kent | 64 min |
Nearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.